# SDR AALA202507018811

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,313 hours, 5,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT TRANSITION PANEL HAS ELONGATED / WORN FASTENER HOLE BETWEEN FR 35.1 AND FR. 35.5 AT S38R. REPLACED TRANSITION PANEL PER SRM 51-72-11.
